Available Indexes

Annales de la Société scientifique de Bruxelles.
Série A,
Sciences mathématiques.

Description

Tools

New Title: Annales de la Société scientifique de Bruxelles. Série I, Sciences mathématiques et physiques
Annales de la Société scientifique de Bruxelles. Série B, Sciences physiques et naturelles
Previous Title: Annales de la Société scientifique de Bruxelles
Language(s): French
Published: Louvain : La Société, 1927-
Subjects: Mathematics.
Mathematics > Mathematics / Periodicals.
Periodicals.
Physical Description: 10 v. : ill. ; 27 cm
Locate a Print Version: Find in a library

Viewability

Item Link Original Source
Limited (search only) c.1 v.47-50 1927-30 University of Chicago
Limited (search only) c.1 v.51-54 1931-34 University of Chicago
Limited (search only) v.47-50 (1927-30) University of California
Limited (search only) v.51-54 University of California
Limited (search only) v.55-56 (1935-36) University of California
View HathiTrust MARC record